# SDR REXA2022052701007

- Difficulty date: April 19, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 33,336 hours, 22,908 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: SH690331261B
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 645.00 FRAME IS CORRODED BETWEEN STRINGER 18L AND 17L.	REMOVED AND REPLACED FRAME IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-41-02-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
